# SDR QXEA200500506

- Difficulty date: March 23, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 7,895 hours, 5,911 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STAB REAR SPAR BACKUP FITTING HAS APPROXIMATELY 2 INCHES LONG HORIZONTAL CHAFE MARK ON WEB DIRECTLY ABOVE RUDDER TOP HINGE FITTING.  REPAIRED IAW HORIZON AIR EA R-55-43 AND REO 670-55-31-003.
